MAUDE Adverse Event Report: Maquet GmbH MEERA mobile operating table; Table, Operating-Room, Ac-Powered

Maquet GmbH MEERA mobile operating table; Table, Operating-Room, Ac-Powered
Model Number 720001B0
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Getinge became aware of an issue with one of our meera mobile operating table.As it was stated, the table fell on the doctor's foot.The affected doctor was referred to the hospital's emergency department, where imaging studies (x-rays) confirmed a fracture of the right great toe.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 event site address: (b)(6).E1 event site postal code: (b)(6).

Brand Name
MEERA mobile operating table
Common Device Name
Table, Operating-Room, Ac-Powered
Manufacturer (Section G)
Maquet GmbH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key50893681
Report Number8010652-2026-0000052
Device Sequence Number17642622
Product Code FQO
UDI-Device Identifier04046768124332
UDI-Public(01)04046768124332(11)240703
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number720001B0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown